# SDR UALA2012090404984

- Difficulty date: September 3, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 78,483 hours, 22,738 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG BLEED VALVE WONT OPEN AFTER START.  REPLACED CRACKED SENSE LINE FROM PRC TO 450 DEG SENSOR. RAN ENG, OPS CHECKED GOOD.
